# SDR 2013FA0000329

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N369D
- Make and model: Hughes 369D
- Aircraft serial: 1070209D
- Aircraft time: 18,065 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 369A7339
- Condition: Broken
- Location: Collective Bunge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE BUNGIE BRACKET BROKE IN FLIGHT.  PILOT MADE A RUN ON LANDING WITH MINIMAL COLLECTIVE CONTROL.
